MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 0, SHORT NECK; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 0, SHORT NECK; CEMENTLESS HIP STEM
Catalog Number 01.12.20SN
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 august 2018.Lot 174411: (b)(4) items manufactured and released on 05 december 2017.Expiration date: 2022-11-26 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager on 24 august 2018.Postoperative femoral fracture, 2 weeks after primary cementless tha in a (b)(6) woman.The fracture may have occurred during walking re-education period of time when sudden movements on a weakened bone due to the normal intraoperative femoral preparation may cause such event.No reason to suspect that this event is due to a faulty device.
 
Event or Problem Description
The surgeon used anterior off table approach.The surgeon removed the quadra stem along with the ceramic head due to femur fracture occurred 2 weeks after primary.The stem was removed easily.The fracture was cabled and the surgeon cemented in a size 0, 44 offset xacta stem with a 36 -4 ceramic head.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 0, SHORT NECK
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7837107
Report Number3005180920-2018-00650
Device Sequence Number16437984
Product Code JDI
UDI-Device Identifier07630030802607
UDI-Public07630030802607
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/26/2022
Device Catalogue Number01.12.20SN
Device Lot Number174411
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR